IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
Union of Bulgarian Mathematicians >
Union of Bulgarian Mathematicians 2010 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1845

Title: l-stable Functions and Constrained Optimization
Other Titles: ℓ-устойчиви функции и условна оптимизация
Authors: Ginchev, Ivan
Keywords: Vector Optimization
L-stable Functions
Second-order Conditions
Issue Date: 2010
Publisher: Union of Bulgarian Mathematicians
Citation: Union of Bulgarian Mathematicians, Vol. 39, No 1, (2010), 129p-134p
Abstract: The class of ℓ-stable at a point functions defined in [2] and being larger than the class of C1,1 functions, it is generalized from scalar to vector functions. Some properties of the ℓ-stable vector functions are proved. It is shown that constrained vector optimization problems with ℓ-stable data admit second-order conditions in terms of directional derivatives, which generalizes the results from [2] and [5]. *2000 Mathematics Subject Classification: 90C29, 90C30, 90C46, 49J52.
Description: Иван Гинчев - Класът на ℓ-устойчивите в точка функции, дефиниран в [2] и разширяващ класа на C1,1 функциите, се обобщава от скаларни за векторни функции. Доказани са някои свойства на ℓ-устойчивите векторни функции. Показано е, че векторни оптимизационни задачи с ограничения допускат условия от втори ред изразени чрез посочни производни, което обобщава резултати от [2] и [5].
URI: http://hdl.handle.net/10525/1845
ISBN: 1313-3330
Appears in Collections:Union of Bulgarian Mathematicians 2010

Files in This Item:

File Description SizeFormat
smb-vol39-num1-2010-129p-134p.pdf154.96 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback